# SDR SWAA2022050496539

- Difficulty date: April 21, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727C+11; BS 727D+5; BS 727D+10; BS 727D+15; BS 727E+2; BS 727E+10; BS 727E+14; BS 727E+17; BS 747+6; BS 747+15. / [01] REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT BS..727C+11;BS ; BS727D+5;BS 727D+10 BS 727D +15; 727E+2 ; BS 727E+10 ; BS727 E+14; BS 727E+17 .AT DISCREPANCY AREA FOUND TO BE OF LIMITS AT BS 727D+15 L=1.5' W=0.500' D=0.016' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.024' MAT LOSS 0.016' IAW SRM 53-00-53-1A-2 FIGU 103 DETAIL (C) USED TOOL ID ATS 1671 DATE 01/2022 DUE 10/2022;[02] CORRECTIVE ACTION 1 ENTRY AN ERROR.REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT BS..727C+11;BS ; BS727D+5;BS 727D+10 BS 727D +15; 727E+2 ; BS 727E+10 ; BS727 E+14; BS 727E+17; BS747+6; BS747+15 AREA FOUND TO BE OF LIMITS AT BS 727D+15 L=1.5' W=0.5' D=0.016' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.024' MAX LOSS 0.016' IAW SRM 53-00-53-1A-2 FIG 103 DETAIL C USED TOOL ID ATS 1671 DATE 01/2022 DUE 10/2022;[03] VERIFIED CORRECTIVE ACTION 2. OUT OF LIMITS;[04] LOCATED AND DRILL NEW FLOOR SIDEWALL SUPPORT ITEM 146A7502-51; LOTE 1485624-1 ON AFT BS.727 FOM 767 RBL 21 IAW SRM 51-40-05-0G-0 AND DWG 147A7500;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] OK TO INSTALL.;[07] OK TO INSTALL GIVEN.;[08] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT FROM BS727+4 - BS767; RBL21; WL157; PER SRM 52-40-02-0G-0 AND BOEING DWG. 146A7500.;[09] VERIFIED CORRECTIVE ACTIONS STEP 8.
